# SDR DL78K010630

- Difficulty date: April 17, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 927 hours, 1,173 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING T/O, AS PWR WAS ADVANCED-A VERY STRONG ODOR LIKE PLASTIC WITH NO SMOKE. ODOR SLOWLY DISSAPATED    DURING FLT. AND THEN RETURNED DURING DESCENT BUT NOT AS STRONG AS T/O. C/A OPERATED BOTH AC PACKS PER AMM21-00-01-2. PLASTIC ODOR DISSAPATED AFTER SEVERAL MINUTES. NO ODOR REMAINED.
